# SDR DALA2016061204564

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 375-417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB BEAM, BS  375 TO 417 LONGERON 28R AT CARGO DOOR JAMB C1.   SECTION OF DOOR JAMB WAS REPLACED IAW SRM 53-05, FIG 44A.
